# SDR DALA2014121006513

- Difficulty date: December 7, 2014
- Submitted: December 11, 2014
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 50,706 hours, 27,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Gouged
- Location: Cargo Bin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON FORWARD LOWER FRAME OF CARGO BIN DOOR.  ACCOMPLISHED PRI 531222-14, REV 1.
